# SDR 2005UALA01491

- Difficulty date: December 20, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 38,371 hours, 28,306 cycles
- Engine: Cfmint CFM563C
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Sta 907 Str 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 907 AT STRINGER 4L STRINGER SPLICE CRACKED.  MAJOR REPAIR.  REMOVED AND REPLACED DAMAGED STRINGER SPLICE PER SRM 51-40-02.
